VOL. 44 · NO. 2 | 2014
Front Matter
Rocky Mountain J. Math. 44 (2), (2014) Open Access
No abstract available
Mohsen Asgharzadeh, Kamran Divaani-Aazar
Rocky Mountain J. Math. 44 (2), 349-365, (2014) DOI: 10.1216/RMJ-2014-44-2-349 Open Access
KEYWORDS: Cohen-Macaulay complexes, formal depth, formal local cohomology, Frobenius depth, local cohomology, local homology, local Tate cohomology, 13D02, 13D45
Bolis Basit, Alan J. Pryde
Rocky Mountain J. Math. 44 (2), 367-395, (2014) DOI: 10.1216/RMJ-2014-44-2-367 Open Access
KEYWORDS: Reduced Beurling, Carleman, Laplace and weak Laplace spectra, almost periodic, asymptotically almost periodic, 47A10, 44A10, 47A35, 43A60
Jeffrey L. Boersema
Rocky Mountain J. Math. 44 (2), 397-417, (2014) DOI: 10.1216/RMJ-2014-44-2-397 Open Access
KEYWORDS: Graph Algebras, $K$-theory, real C*-algebras, 46L80
Quanguo Chen, Shuanhong Wang
Rocky Mountain J. Math. 44 (2), 419-433, (2014) DOI: 10.1216/RMJ-2014-44-2-419 Open Access
KEYWORDS: integral, GWBF-algebra, weak Hopf algebra, modular element, Radford's formula, 16W30
Ajai Choudhry, Jarosł aw Wróblewski
Rocky Mountain J. Math. 44 (2), 435-441, (2014) DOI: 10.1216/RMJ-2014-44-2-435 Open Access
Mark W. Coffey
Rocky Mountain J. Math. 44 (2), 443-477, (2014) DOI: 10.1216/RMJ-2014-44-2-443 Open Access
KEYWORDS: Stieltjes constants, Riemann zeta function, Hurwitz zeta function, Laurent expansion, Stirling numbers of the first kind, Dirichlet L functions, Lerch zeta function, 11M35, 11M06, 11Y60, 05A10
Dan Dumitru, Alexandru Mihail
Rocky Mountain J. Math. 44 (2), 479-496, (2014) DOI: 10.1216/RMJ-2014-44-2-479 Open Access
KEYWORDS: attractor, iterated function system, dendrite, 28A80
Molly Dunkum, Dominic Lanphier
Rocky Mountain J. Math. 44 (2), 497-519, (2014) DOI: 10.1216/RMJ-2014-44-2-497 Open Access
KEYWORDS: 11F27, 11F55
K. Farahmand, Jianliang Gao
Rocky Mountain J. Math. 44 (2), 521-529, (2014) DOI: 10.1216/RMJ-2014-44-2-521 Open Access
KEYWORDS: Number of real zeros, real roots, random algebraic p olynomials, Kac-Rice formula, random trigonometric p olynomial, 60G99, 60H99
M.T. Heydari
Rocky Mountain J. Math. 44 (2), 531-538, (2014) DOI: 10.1216/RMJ-2014-44-2-531 Open Access
KEYWORDS: 47B33, 47B06, 15A60
Jyunji Inoue, Sin-Ei Takahasi
Rocky Mountain J. Math. 44 (2), 539-589, (2014) DOI: 10.1216/RMJ-2014-44-2-539 Open Access
KEYWORDS: Segal algebra, commutative Banach algebra, group algebra, Gelfand transform, multiplier algebra‎, 46J10, 46J40, 43A25
Mark L. Lewis
Rocky Mountain J. Math. 44 (2), 591-597, (2014) DOI: 10.1216/RMJ-2014-44-2-591 Open Access
KEYWORDS: Camina groups, Frobenius groups, extra-special $p$-groups, 20D10, 20C15
Xiao-Min Li, Hong-Xun Yi, Wen-Li Li
Rocky Mountain J. Math. 44 (2), 599-632, (2014) DOI: 10.1216/RMJ-2014-44-2-599 Open Access
KEYWORDS: meromorphic functions, difference operators, Uniqueness theorems, 30D35, 30D30
Romeo Meštrović
Rocky Mountain J. Math. 44 (2), 633-648, (2014) DOI: 10.1216/RMJ-2014-44-2-633 Open Access
KEYWORDS: congruence, prime power, Wolstenholme's theorem, Wolstenholme prime, Bernoulli numbers, 11B75, 11A07, 11B65, 11B68, 05A10
Eduard Nigsch
Rocky Mountain J. Math. 44 (2), 649-683, (2014) DOI: 10.1216/RMJ-2014-44-2-649 Open Access
KEYWORDS: Tensor distribution, nonlinear generalized function, Colombeau algebra, Connection, 46F30, 46T30
James C. Price
Rocky Mountain J. Math. 44 (2), 685-690, (2014) DOI: 10.1216/RMJ-2014-44-2-685 Open Access
KEYWORDS: Jacobian conjecture, automorphisms, 14R15, 14R10
Janet C. Vassilev
Rocky Mountain J. Math. 44 (2), 691-703, (2014) DOI: 10.1216/RMJ-2014-44-2-691 Open Access
KEYWORDS: normal, integral closure, $m$-full, tight closure, 13A35, 13B22
Back to Top